MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN VASCUFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88864705-11V
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a total anomalous pulmonary venous return procedure, after 10 stitches were sutured, the needle was clamped and passed through by a small bend.It was found that the needle tip was broken and missing 1mm.It was immediately searched but not found.Arm radiography was done, but the missing piece was not found and the surgeon decided to close the chest and sent the patient to the icu.It was confirmed that the fragment was left inside the patient's cavity.

Brand Name
VASCUFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13732060
Report Number1219930-2022-00867
Device Sequence Number19989540
Product Code GAT
UDI-Device Identifier10884521101869
UDI-Public10884521101869
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number88864705-11V
Device Catalogue Number88864705-11V
Device Lot NumberA1B0780Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date03/11/2022
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 DA
Patient SexFemale